CaltechAUTHORS
  A Caltech Library Service

Asymptotic analysis of dielectric coaxial fibers

Xu, Yong and Lee, Reginald K. and Yariv, Amnon (2002) Asymptotic analysis of dielectric coaxial fibers. Optics Letters, 27 (12). pp. 1019-1021. ISSN 0146-9592. https://resolver.caltech.edu/CaltechAUTHORS:XUYol02

[img]
Preview
PDF
See Usage Policy.

219Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:XUYol02

Abstract

Using an asymptotic analysis, we analytically calculate the dispersion and the field distribution of guided modes in an all-dielectric coaxial fiber. We compare the analytical results with those obtained from numerical calculations and find excellent agreement between them. We demonstrate that both the Bragg reflection and the total internal reflection play important roles in providing confinement and determining the dispersion characteristics of the coaxial fiber modes.


Item Type:Article
Additional Information:© 2002 Optical Society of America Received January 28, 2002 This research was sponsored by the U.S. Office of Naval Research, whose support is gratefully acknowledged.
Subject Keywords:Optical communications; Bragg reflectors; Waveguides
Issue or Number:12
Record Number:CaltechAUTHORS:XUYol02
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:XUYol02
Alternative URL:http://www.opticsinfobase.org/abstract.cfm?URI=ol-27-12-1019
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:2862
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:03 May 2006
Last Modified:02 Oct 2019 22:57

Repository Staff Only: item control page